Cones in a convexity space; ordered convexity spaces

Authors

  • Gabriela Cristescu Cluj-Napoca, Romania
Abstract views: 161

Abstract

Not available.

Downloads

References

Bair, J., Separation of two convex sets in convexity spaces and in straight line spaces. J. Math. Anal. Appl. 49 (1975), 696-704, MR0361707, https://doi.org/10.1016/0022-247X(75)90208-5

Bryant, V. W., Webster, R. J., Convexity spaces. I. The basic properties. J. Math. Anal. Appl. 37 (1972), 206-213, MR0296812, https://doi.org/10.1016/0022-247X(72)90268-5

Bryant, V. W., Webster, R. J., Convexity spaces. II. Separation. J. Math. Anal. Appl. 43 (1973), 321-327, MR0380622, https://doi.org/10.1016/0022-247X(73)90076-0

Bryant, V. W., Webster, R. J., Convexity spaces. III. Dimension. J. Math. Anal. Appl. 57 (1977), no. 2, 382-392, MR0467541,

Bryant, Victor, Topological convexity spaces. Proc. Edinburgh Math. Soc. (2) 19 (1974/75), no. 2, 125-132, MR0417749.

Cristescu, G., Conuri în spaţii de convexitate. Seminarul itinerant de ec. funcţ., aprox. şi conv., Cluj-Napoca, 16-17 mai 1980 (in Romanian).

Cristescu, Romulus, Topological vector spaces. Translated from the Romanian by Mihaela Suliciu. Editura Academiei, Bucharest; Noordhoff International Publishing, Leyden, 1977. x+232 pp. ISBN: 90-286-0116-3, MR0454552.

Ghika, Al, Séparation des ensembles convexes dans les espaces lignés non vectoriels. (Romanian) Acad. Repub. Pop. Romîne. Bul. Şti. Secţ. Şti. Mat. Fiz. 7 (1955), 287-296, MR0074011.

Popoviciu, Elena, Teoreme de medie din analiza matematică şi legătura lor cu teoria interpolării. Ed. Dacia, Cluj, 1972 (in Romanian).

Prenowitz, Walter, A contemporary approach to classical geometry. Amer. Math. Monthly 68 1961 no. 1, part II, v+67 pp., MR0123931.

Stoer, Josef; Witzgall, Christoph, Convexity and optimization in finite dimensions. I. Die Grundlehren der mathematischen Wissenschaften, Band 163 Springer-Verlag, New York-Berlin 1970 ix+293 pp., MR0286498.

Downloads

Published

1980-08-01

Issue

Section

Articles

How to Cite

Cristescu, G. (1980). Cones in a convexity space; ordered convexity spaces. Anal. Numér. Théor. Approx., 9(2), 157-162. https://ictp.acad.ro/jnaat/journal/article/view/1980-vol9-no2-art1